# SDR SWAA2024052274246

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON CARGO TRACK; BS500C+6; RBL8; WL156;<[01] UPON FURTHER INVESTIGATION THE CORRECT BL IS TO BE RBL 14;[02] EDITED STEP 3.;[03] VERIFIED;[04] VERIFIED ITEM 1; 'UPON FURTHER INVESTIGATION THE CORRECT BL IS TO BE RBL 14';[05] REMOVED AND REPLACED AT FWD CARGO COMPARTMENT CARGO TRACK FROM STA 396-500D RBL 14; WL 156 IAW SRM 51-40-02 AND DWG 143A7500 REV:;[06] VERIFIED COMPLETION CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
